Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tricyclics - Clomipramine ed_uk

Posted by Bob on April 7, 2005, at 17:45:59

In reply to Re: I got up at 5pm..... Bob, posted by ed_uk on April 6, 2005, at 14:21:20


> What side effects did clomipramine cause? How bad was your withdrawal?
>
> Ed.


I'd imagine that I probably go almost every typical side-effect on record for that med. It's been a long time - over 10 years - since I touched it. I had massive weight gain, profuse sweating, eventual loss of motivation (i.e. apathy), headaches, more and more trouble waking up in the morning, a total inability to achieve erection, let alone orgasm, constipation, urinary hesitancy, and an insatiable appetite, with a hankering for sweets. I remember eating 3 or 4 bowls of cereal in a single sitting on a regular basis.

I had a brutal withdrawl from Anafranil, but it wasn't as bad as Effexor, which was, as far as I'm concerned, life threatening.

I've had a problem with most meds I've taken, including all meds with a serotonergic component, where I eventually cannot wake up early. The worst one of these was Effexor, where I was regularly sleeping into the late afternoon. Paxil was bad too. I guess you could say I tend towards hypersomnia.


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:478590
URL: http://www.dr-bob.org/babble/20050404/msgs/481297.html